# SDR SIMA201808287002

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 34,669 hours, 30,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN OVERWING EXIT SIGN WAS INOPERATIVE.  REMOVED AND REPLACED THE RT WING EXIT SIGN IAW AMM 33-50-14, OPS CHECKED GOOD.
